Translator Disclaimer
2012 Multiple Solutions for a Class of Differential Inclusion System Involving the ( p ( x ) , q ( x ) ) -Laplacian
Bin Ge, Ji-Hong Shen
Abstr. Appl. Anal. 2012(SI17): 1-19 (2012). DOI: 10.1155/2012/971243

Abstract

We consider a differential inclusion system involving the ( p ( x ) , q ( x ) ) -Laplacian with Dirichlet boundary condition on a bounded domain and obtain two nontrivial solutions under appropriate hypotheses. Our approach is variational and it is based on the nonsmooth critical point theory for locally Lipschitz functions.

Citation

Download Citation

Bin Ge. Ji-Hong Shen. "Multiple Solutions for a Class of Differential Inclusion System Involving the ( p ( x ) , q ( x ) ) -Laplacian." Abstr. Appl. Anal. 2012 (SI17) 1 - 19, 2012. https://doi.org/10.1155/2012/971243

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1250.35094
MathSciNet: MR2935158
Digital Object Identifier: 10.1155/2012/971243

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2012 • No. SI17 • 2012
Back to Top